# SDR DALA2017122808938

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 75,995 hours, 57,235 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK,  FOUND THE L1 DOOR SLIDE ENGAGEMENT PINS NOT ENGAGED.   REMOVED AND REPLACED THE L1 DOOR SLIDE ASSY IAW AMM 25-62-00.
